# SDR PCAA9700454

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBJ
- Make and model: Dhav DHC8102
- Aircraft serial: 215
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assembly
- Part number: 82970010
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO MHT, THE HYDRAULIC PRESSURE WENT TO ZERO ON THE NR 1 SYSTEM WITH A COMPLETE LOSS OF CONTENTS.  INSTALLED INTERIM FLEX LINE ON NR 1 PRESSURE MANIFOLD TO ANTI-SKID CONTROL IAW DHC MM.  PERFORMED PROCEDURES OUTLINED IN DHC MAINTENANCE MANUAL 05-30.  SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
